# SDR CALA0000227

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1250 & 1117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT FRAMES CRACKED IN AFT CARGO BAY AT STA 1250, L29L AND AT STA 1117, L27L.  THE SUPPORTS WERE REMOVED AND NEW SUPPORTS WERE INSTALLED IAW SRM 51-10-4, 51-30-2, AND 51-30-5.
